# SDR AALA202311161750

- Difficulty date: November 14, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A320*
- Aircraft serial: 6543
- Aircraft time: 27,630 hours, 11,088 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: UNKNOWN
- Condition: Dirty
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: THROUGHOUT FLIGHT MAINLY CLIMB & DESCENT BURNING RUBBER ODOR REPORTED MID CABIN, APU BLEED WAS USED FOR TAKEOFF. AFTER PERFORMING SOF TROUBLESHOOTING, FOUND HEPA FILTER TO BE DIRTY, REMOVED AND REPLACED HEPA FILTER.
